Tardive dyskinesia may occur as a psychiatric drug withdrawal symptom.
It means drug-related involuntary movements, such as facial tics, tongue movements, twitching, or other movements.
All antipsychotics have a possible adverse effect of tardive dyskinesia. Tardive dyskinesia may occur while you're taking the drug or after you go off it ("tardive" means "delayed").
TD also occurs more rarely as an adverse effect from antidepressants and antidepressant withdrawal.
There is no defined treatment for TD, although doctors will experiment with various drugs though to correct the "chemical imbalance" responsible for this condition. (It is thought to be related to dopamine dysregulation.)
For many people, TD symptoms go away on their own. We have people here who developed TD in withdrawal whose TD symptoms eventually went away.
Here is the US National Institutes of Health page on tardive dyskinesia http://www.ninds.nih.gov/disorders/tardive/tardive.htm
You have no idea how heartbroken I am to hear that this is happening to you. But I do have good news for you, although I know the good news will be hard for you to believe right now: You CAN get better from this. The reason I know is because I was there. Quite literally everything you described happened to my body, from the twitches to the tremors to the facial movements, upon waking, during the day, when trying to sleep... ALL of it happened to me. Badly. And guess what? I'M STILL HERE! Not only did I survive, but I IMPROVED. When I joined, there were only a few people on this forum who had suffered with twitching/tremors/movements/dystonia/dyskinesia, and those few people were saviors to me. What I needed to hear the most was that improvement was possible, and those people were right.
Even though you've had phases where your movements have come back, the important thing to remember is that they've also GONE AWAY for periods, which means they CAN go away again. There were certainly things that caused my movements to re-flare, and I was scared every time, but they'd eventually fade away again.
You asked specifically what you should do at this point and, in my opinion, you might want to avoid vitamin shots or supplements completely. The few times I have tried a vitamin or supplement have been bad news and have re-flared my dystonia. For me, the best course of action has been to make sure to rest and eat healthy, but not to take supplements or vitamin injections. As long as I stick to real food and drinks, I don't have troubles.
I have faith that this flare-up of movements will fade away for you, just like flare-ups faded away for me. I do know how scary it is, though, and it's okay to cry and be scared, just as long as you hold on at the same time!
Was your shot given because you have a verifiable B12 deficiency? Or was it given for a different reason?